# SDR DALA12015770875

- Difficulty date: September 3, 2011
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 74,571 hours, 68,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN IS DENTED BETWEEN STA 239,  6 INCHES BELOW CUSP LINE. DENT MEASURES 1"X 8"X.025" DEEP.  EDDY CURRENT DENT NO CRACKS FOUND.  P
